Of course, my recommendation would be to have your doctor take a look at the boil-like spot. I'm on Rituxan and methotrexate. Earlier this year, I developed a spot (also on the lower part of my breast) which looked kinda like a really large blood blister, pimple-like spot. It was pretty nasty looking at one point, but did heal. I didn't see my doctor but I did keep it extra clean and bandaged for a while.
Don't do as I did, please go see your doctor and then let us know what the verdict is. What is it and did the biologics contribute to developing it?
Buttercup, yes, I had some skin problems while taking Enbrel. In there studies it was the most common side effect reported. However, mine was not all from the Enbrel itself. It was found to be from the combination of medications taken at that time. Attempting to treat it at home is not a great idea. If it is a boil you will need an Antibiotic. As well, you should go to your rheumatologist as he/she will know about the medications your are taking better than your primary. It would be fine over the weekend to go to a walk-in, just make certain you tell them your entire background. They will probably tell you as well to stay off the enbrel until your are healed. Hope that helps, Take care and good luck with this reaction. Barb.
We hope you find this general health information helpful. Please note however, that this Q&A is meant to support not replace the professional medical advice you receive from your doctor. No information in the Answers above is intended to diagnose or treat any condition. The views expressed in the Answers above belong to the individuals who posted them and do not necessarily reflect the views of Remedy Health Media. Remedy Health Media does not review or edit content posted by our community members, but reserves the right to remove any material it deems inappropriate.